Rigidity theorems for abelian varieties

Yuriy G. Zarkhin, A. Sil'verberg

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)9-10
Number of pages2
JournalDoklady Akademii nauk / [Rossiiskaia akademii nauk]
Volume351
Issue number1
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • General

Cite this

@article{a0ad1383fe87482f83b1f0885a6f653e,
title = "Rigidity theorems for abelian varieties",
author = "Zarkhin, {Yuriy G.} and A. Sil'verberg",
year = "1996",
language = "English (US)",
volume = "351",
pages = "9--10",
journal = "Doklady Akademii Nauk",
issn = "0869-5652",
publisher = "Izdatel'stvo Nauka",
number = "1",

}

Rigidity theorems for abelian varieties. / Zarkhin, Yuriy G.; Sil'verberg, A.

In: Doklady Akademii nauk / [Rossiiskaia akademii nauk], Vol. 351, No. 1, 1996, p. 9-10.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Rigidity theorems for abelian varieties

AU - Zarkhin, Yuriy G.

AU - Sil'verberg, A.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=33748653964&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748653964&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33748653964

VL - 351

SP - 9

EP - 10

JO - Doklady Akademii Nauk

JF - Doklady Akademii Nauk

SN - 0869-5652

IS - 1

ER -